Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 1, Pages 197-200
http://dx.doi.org/10.1155/S016117129500024X
Research notes

q-Analogue of a binomial coefficient congruence

Department of Mathematics, University of South Florida, Tampa 33620-5700, FL, USA

Received 25 November 1992

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish a q-analogue of the congruence (papb)(ab)   (modp2) where p is a prime and a and b are positive integers.